# SDR MALA040714

- Difficulty date: September 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N516XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2334
- Aircraft time: 12,095 hours, 12,095 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, LT MLG WHEEL WELL BAFFLE ATTACH ANGLE HAS A 3 INCH CRACK LOCATED AT TOP CENTER.  MAINTENANCE REPAIRED IAW SRM 51-71-11.  AIRCRAFT RETURNED TO SERVICE 9/14/04.
